# SDR CA090118004

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303311
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CAPT SIDE WINDOW CRACKED.  ACFT TO FERRY.  CAPTAINS WINDSHIELD WAS R&R.  TSO: 15908.0/CSO: 13835
